# SDR 9712789941

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Spar
- Condition: Failed
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, FOUND THE RIGHT ENGINE SAGGING.  FURTHER INVESTIGATION REVEALED THE RIGHT PYLON REAR SPAR UPPER CAP FAILED.  REPLACED RIGHT REAR UPPER SPAR CAP AND FAIL-SAFE STRAP PER EA 99-113863.
